EconPapers    
Economics at your fingertips  
 

Exponential Attractor for a First‐Order Dissipative Lattice Dynamical System

Xiaoming Fan

Journal of Applied Mathematics, 2008, vol. 2008, issue 1

Abstract: We construct an exponential attractor for a first‐order dissipative lattice dynamical system arising from spatial discretization of reaction‐diffusion equations in ℝk. And we obtain fractal dimension of the exponential attractor.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2008/354652

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2008:y:2008:i:1:n:354652

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2008:y:2008:i:1:n:354652